BibTeX record journals/amc/ZhangTWL09

download as .bib file

@article{DBLP:journals/amc/ZhangTWL09,
  author    = {Li Zhang and
               Jieqing Tan and
               Hongyi Wu and
               Zhi Liu},
  title     = {The weighted dual functions for Wang-B{\'{e}}zier type generalized
               Ball bases and their applications},
  journal   = {Appl. Math. Comput.},
  volume    = {215},
  number    = {1},
  pages     = {22--36},
  year      = {2009},
  url       = {https://doi.org/10.1016/j.amc.2009.04.026},
  doi       = {10.1016/j.amc.2009.04.026},
  timestamp = {Fri, 21 Feb 2020 21:23:08 +0100},
  biburl    = {https://dblp.org/rec/journals/amc/ZhangTWL09.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics